Approximate analytical solution to fractional modified KdV equations

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

In this paper, the fractional modified Korteweg-de Vries equation (fmKdV) is introduced by replacing the first-order time and space derivatives by fractional derivatives of order α and β with 0 < α, β ≤ 1. The homotopy-perturbation method (HPM) is applied to derive approximate analytical solutions to fmKdV.

Original languageEnglish
Pages (from-to)136-145
Number of pages10
JournalMathematical and Computer Modelling
Volume49
Issue number1-2
DOIs
Publication statusPublished - Jan 2009

Fingerprint

Korteweg-de Vries equation
KdV Equation
Modified Equations
Korteweg-de Vries Equation
Analytical Solution
Fractional
Derivatives
Homotopy Perturbation Method
Fractional Derivative
First-order
Derivative

Keywords

  • Fractional differential equations
  • Fractional mKdV
  • Homotopy-perturbation method

ASJC Scopus subject areas

  • Computer Science Applications
  • Modelling and Simulation

Cite this

Approximate analytical solution to fractional modified KdV equations. / Abdulaziz, O.; Hashim, Ishak; Ismail, Eddie Shahril.

In: Mathematical and Computer Modelling, Vol. 49, No. 1-2, 01.2009, p. 136-145.

Research output: Contribution to journalArticle

@article{f3713925df63429b9a11f2bff1e35e68,
title = "Approximate analytical solution to fractional modified KdV equations",
abstract = "In this paper, the fractional modified Korteweg-de Vries equation (fmKdV) is introduced by replacing the first-order time and space derivatives by fractional derivatives of order α and β with 0 < α, β ≤ 1. The homotopy-perturbation method (HPM) is applied to derive approximate analytical solutions to fmKdV.",
keywords = "Fractional differential equations, Fractional mKdV, Homotopy-perturbation method",
author = "O. Abdulaziz and Ishak Hashim and Ismail, {Eddie Shahril}",
year = "2009",
month = "1",
doi = "10.1016/j.mcm.2008.01.005",
language = "English",
volume = "49",
pages = "136--145",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier Limited",
number = "1-2",

}

TY - JOUR

T1 - Approximate analytical solution to fractional modified KdV equations

AU - Abdulaziz, O.

AU - Hashim, Ishak

AU - Ismail, Eddie Shahril

PY - 2009/1

Y1 - 2009/1

N2 - In this paper, the fractional modified Korteweg-de Vries equation (fmKdV) is introduced by replacing the first-order time and space derivatives by fractional derivatives of order α and β with 0 < α, β ≤ 1. The homotopy-perturbation method (HPM) is applied to derive approximate analytical solutions to fmKdV.

AB - In this paper, the fractional modified Korteweg-de Vries equation (fmKdV) is introduced by replacing the first-order time and space derivatives by fractional derivatives of order α and β with 0 < α, β ≤ 1. The homotopy-perturbation method (HPM) is applied to derive approximate analytical solutions to fmKdV.

KW - Fractional differential equations

KW - Fractional mKdV

KW - Homotopy-perturbation method

UR - http://www.scopus.com/inward/record.url?scp=55549103342&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=55549103342&partnerID=8YFLogxK

U2 - 10.1016/j.mcm.2008.01.005

DO - 10.1016/j.mcm.2008.01.005

M3 - Article

AN - SCOPUS:55549103342

VL - 49

SP - 136

EP - 145

JO - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

IS - 1-2

ER -